# SDR CALA2024052401570

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,854 hours, 18,879 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Pcb
- Part number: 285T110422
- Part serial: D04335
- Condition: Malfunctioned
- Location: Efis
- Part time: 15,572 hours, 4,938 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS LOW SPEED AMBER BAND ON CAPTAINS SIDE EFIS AIRSPEED TAPE FLUCTUATING AND 30KT SPLIT WITH FO. ALL MACH AIRSPEED INDICATORS OPS NML. TO BE DEFERRED IAW MEL 3422BS DEFERRED IAW MEL 3422BS CAPT  EFIS SPEED TAPE AIRSPEED INDICATION(S) INOPERATIVE. DUPLICATE, SEE LP 8033935 ST AND INDICATIONS ARE OK ROTABLE PARTS CHANGE WAS INDICATED - T T # 1461610 SN OFF 4335 CIRCUIT, PRINTE OFF 75-2730-9-9001 4335 ON 75-2730-9-9001 3669 STALL WARNING MODULE REMOVED AND INSTALLED IAW AMM 27-32-01-024- 001 / AMM 27-32-01-424-016. OPS TEST OF STALL WARNING SYS PERFOR MED SATIS IAW AMM 27-32-00-715-04-003. WARNING ELECTRONICS UNIT WEU CARD MODULE TEST C/OUT SATIS IAWAMM 31-51-04-724-154. ALL TE ADD EMP:V919249
